Bookmark Website  | Free Registration  | The Team
The Lounge  | Champions  | The Wire |  Schedule |  Audio  |  Arcade  |  The Top Ten  |  Historical  |  Email  |  Video

Why Do Supplements Make You Sick?


I have good news for you! The answer is both yes and no, depending on how you look at it.

NO, the nutriceuticals do not CAUSE anything bad to happen, nor for that matter anything good. They don't directly get rid of any health problem (as it is easy to mistakenly give them credit for doing), nor do they cause any, such as headaches or rashes.

I like to tell people that the PRODUCTS DO NOT WORK (in directly giving you the results)--the BODY WORKS!

All the products do is provide the body with essential nutrients, and the results from doing that, putting it from the bottle into the body, is that the body creates the results (and the Designer, who made the body to heal itself deserves the credit).

I like to say that the miracle is in the body, not in the bottle. But if you put what's in the bottle into the body, you can get a miracle.

And, what is in the bottle will not help you unless you put it into your body!

YES-- the products can be the reason a person gets a rash or welt, NOT because they caused it, as a drug could cause a side effect, but because the body is creating the rash or welt, or the whatever undesirable effect.

Why would the body do such a thing?

Because it is the most intelligent thing the body can do under the circumstances--it is often referred to as a healing correction. It is actually very good news when a person experiences something perceived as negative, such as a rash or headache. The reason for this is because this is solid evidence that the person REALLY needed the products, and that the body has been awakened and re-energized to do something.

All of a sudden the body has the resources and energy to begin healing itself. Part of this healing process involves getting rid of stored chemicals and toxins that up until now, the body did not have enough energy and resources to do--sort of like not having enough energy and time to clean your house, and after years of minimal cleaning, it accumulates a lot of dirt.

So when you start this overdue "house cleaning", the dust and dirt get stirred up in the process. To get rid of the dirt, you have to get into it, until the job is completed.

But if the organs of elimination are not able to handle this new load of "dirt" (toxins and chemicals it is now getting rid of), the intelligence of the body realizes that it is TOO DANGEROUS having these toxins floating around in the blood waiting to be expelled through the normal routes, because they can cause too much damage, now that they are out of "storage" (usually in the fat).

So it wisely expels them through EMERGENCY EXITS, such as the skin, which shows up as a rash or welt. This is referred to as a healing correction, or a healing crisis. It is a good sign that the body is doing something to restore its health.

It is sort of like what happens if your foot "goes to sleep." As it wakes up and the numbness starts to go away, you will feel an uncomfortable prickly feeling, like needles. Sure, this is not comfortable, but it is actually a good sign that your body is recovering, and it is a very temporary problem. Or would you rather the foot stay numb for the rest of your life?

So as your body and organs "wake up", and the "numbness" inside starts to go away, you will sometimes feel things that are uncomfortable--but if you understand what is really happening, you will be very happy about it.

It's like the master teacher said 2000 years ago--Do not judge according to appearance, but judge (evaluate, interpret) according to knowledge(righteous judgment).

So what do you do about this uncomfortable healing correction?

1. APPRECIATE it. Be thankful for it--don't resent it or be afraid of what is happening. If you understand it, you will be glad to endure it.

2. SUPPORT it by doing things to open up the normal passages of elimination, such as drinking plenty of purified water (8-10 glasses or more a day) and getting enough fiber (raw fruit and vegetables, a manna cleanse product). 2-3 tablespoons of refined coconut oil per day may also help with elimination (I[Ray] do this myself everyday for the immune support that coconut oil provides--it is the most healthy oil you can consume. It also supports your thyroid function, which can help you lose weight).

3. BE PATIENT. It usually will only go on for a few days, though sometimes it could be several weeks.

4. If after doing the first three things it is still too severe, you can REDUCE the amount of nutriceutical supplement intake temporarily, so the body can catch up while you are doing the first three things. Reducing the amounts is not necessary, but it is an option--or a person could actually stop taking the product entirely, but I don't normally recommend that.

We hope this is helpful. To more fully understand and appreciate how the body works, we recommend the book, How to Cure and Prevent Any Disease. We believe this book will help you immensely, in many areas--nutrition is only one component of health and longevity.

Note: This advice is not intended to take the place of a physician's proven care. Always consult a physician before attempting to follow any of this advice.

Zach Thompson works internationally as a Glyconutritional Consultant. He lives in the Blue Ridge Mountains of rural Virginia. He serves primarily the USA, Canada, the UK, Australia, & New Zealand. His clients range from Professional & Olympic Athletes to those with auto-immune disease & children with Learning Disabilities. He uses exclusively Pharmaceutical-Grade Glyconutritonals, & Dietery Supplements that meet or exceed the criteria set forth by The Council for Responsible Nutrition in his practice. The consumption of Organic & chemical-free foods along with a low-glycemic diet plan is an integral part of of his clients path to wellness. You can get more information at: http://www.myglyconutrientstore.com .


MORE RESOURCES:

FDA warns of prescription drugs in weight loss supplements: Tainted dietary ...
The Plain Dealer
CLEVELAND, Ohio-- The Food and Drug Administration (FDA) is warning consumers not to use six different weight loss supplements because they contain a dangerous drug that was pulled from the market in 2010 because of the risk of heart attack and ...

and more »


Best supplements for men
WJXT Jacksonville
THEY'RE A VERY IMPORTANT PART OF KEEPING YOUR BODKY IN THE BEST SHAPE POSSIBLE KEEPING UP WITH VITAMINS AND SUPPLEMENTS. THERE ARE SOME THAT ARE REALLY GREAT FOR MEN,PLY FOR MEN. THIS IS GOOD STUFF ...



United States enters consent decree with New York dietary supplement ...
FDA.gov
Triceutical, Inc., of Farmingdale, New York, and Liqun Zhang, the company's president, have agreed to stop production and distribution of dietary supplements under the terms of a consent decree because of violations of federal dietary supplement ...
NY Dietary Supplement Maker Faces InjunctionCourthouse News Service

all 2 news articles »


SCORING DOLLARS: Schools, systems try to keep athletic supplements ...
Wetumpka Herald
Before each school year, governing bodies across Alabama approve athletic supplements, or a school employees' bonus for instructing extracurricular activities, for every coach in the school district. At that point, the race to attract the best and most ...



CNN

Don't be fooled by dietary supplement claims
CNN
(CNN) -- Recently, the Senate Subcommittee on Consumer Protection successfully ignited a public discussion about dietary supplements. It's about time. But this is only a first step, and of no substantive value without continued careful objective and ...

and more »


Teens warned of health risks as sports supplement trend grows
ABC Online
Health professionals have issued a warning to youth over the "big myth" of nutritional sports supplements, which are seen as a gateway to the use of more serious performance enhancing drugs. The warning comes after a new study revealed junior athletes, ...

and more »


NutraIngredients-usa.com

NPA's Fabricant: Growth of online supplement sales means pie is getting bigger
NutraIngredients-usa.com
Kroger's purchase of online retailing giant Vitacost.com is part of ongoing retailing consolidation in the dietary supplements and natural foods business. But rather than viewing this process with alarm, as is often the case with smaller brick-and ...



New York Times

Tiger Woods Hopes to Erase the Supplements Stigma
New York Times
The initials stand for MusclePharm, a Denver dietary supplement company that recently signed Woods to a multiyear endorsement deal. In the fields of nutrition and science, supplements fall on the hazard line, with officials divided on whether they are ...

and more »


Science 2.0

Natural Depression Supplements' Dangerous Drug Interactions
TIME
St. John's wort—the most frequently used alternative medicine for depression—reacts dangerously with many common medicines, but it turns out many people taking the supplement don't know that. A study from Wake Forrest Baptist Medical Center looked at ...
St. John's Wort Herbal Supplement Causes Dangerous Interactions With Real ...Science 2.0
Common Herbal Supplement Can Cause Dangerous Interactions with ...Newswise (press release)

all 13 news articles »


ABC Online

Should teenagers be taking over-the-counter sporting supplements?
ABC Online
Four per cent of student athletes, some as young as 12, are taking banned performance-enhancing drugs and one in three are taking legal supplements, which could be expensive, ineffective, and harmful for teenagers according to experts.


Google News


Advertisement



Section Site Map - Submit News - Feedback - Comments - Advertise with Us

Copyright © 2006 Luminati Inc. All rights reserved.